Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1976, Volume 30, Issue 4, Pages 515–537
DOI: https://doi.org/10.1070/SM1976v030n04ABEH002286
(Mi sm2920)
 

This article is cited in 13 scientific papers (total in 13 papers)

On bisingular integral operators with discontinuous coefficients

R. V. Duduchava
References:
Abstract: Necessary and sufficient conditions are obtained for bisingular integral operators on piecewise smooth Lyapunov curves with discontinuous coefficients in the Lp-spaces with a weight to be Noetherian. The Banach algebra generated by these operators is studied; a regularizer is constructed in the case of continuous coefficients.
Bibliography: 40 titles.
Received: 26.02.1975
Bibliographic databases:
UDC: 517.43
MSC: Primary 47G05; Secondary 47B30, 46L20
Language: English
Original paper language: Russian
Citation: R. V. Duduchava, “On bisingular integral operators with discontinuous coefficients”, Math. USSR-Sb., 30:4 (1976), 515–537
Citation in format AMSBIB
\Bibitem{Dud76}
\by R.~V.~Duduchava
\paper On bisingular integral operators with discontinuous coefficients
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 4
\pages 515--537
\mathnet{http://mi.mathnet.ru/eng/sm2920}
\crossref{https://doi.org/10.1070/SM1976v030n04ABEH002286}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=487595}
\zmath{https://zbmath.org/?q=an:0341.47032}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1976FU24400006}
Linking options:
  • https://www.mathnet.ru/eng/sm2920
  • https://doi.org/10.1070/SM1976v030n04ABEH002286
  • https://www.mathnet.ru/eng/sm/v143/i4/p584
  • This publication is cited in the following 13 articles:
    1. Martin Costabel, “An inverse for the Gohberg-Krupnik symbol map”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 87:1-2 (2011), 153  crossref  mathscinet
    2. L. P. Castro, R. Duduchava, F.-O. Speck, Toeplitz Matrices and Singular Integral Equations, 2002, 107  crossref
    3. L. I. Sazonov, “C-algebras of bisingular operators with discontinuous coefficients”, Izv. Math., 63:2 (1999), 367–399  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. R. Duduchava, T. Latsabidze, A. Saginashvili, “Singular integral operators with the complex conjugation on curves with cusps”, Integr equ oper theory, 22:1 (1995), 1  crossref  mathscinet  zmath  isi
    5. Deundyak V., Simonenko I., Stukopin V., “The Index of Families of Noetherian Singular and Bisingular Integral-Operators with Piecewise Continuous Coefficients on Composed Curves”, Dokl. Akad. Nauk, 338:2 (1994), 158–161  mathnet  mathscinet  zmath  isi
    6. Pasenchuk A., “On the Noether Theory of Linear Conjugation Operator on the Tore in a Count-Hilbert Space”, 298, no. 1, 1988, 37–40  mathscinet  zmath  isi
    7. G. N. Khimshiashvili, Lecture Notes in Mathematics, 1214, Global Analysis — Studies and Applications II, 1986, 211  crossref
    8. L. I. Sazonov, “Bisingular characteristic operators with discontinuous coefficients in the space L2(R2)”, Funct. Anal. Appl., 19:2 (1985), 158–159  mathnet  crossref  mathscinet  zmath  isi
    9. Martin Costabel, “Boundary integral operators on curved polygons”, Annali di Matematica, 133:1 (1983), 305  crossref  mathscinet  zmath  isi
    10. Bottcher A., Silbermann B., “The Finite Section Method for Toeplitz-Operators on the Quarter-Plane with Piecewise Continuous Symbols”, Math. Nachr., 110 (1983), 279–291  crossref  mathscinet  zmath  isi
    11. Martin Costabel, Operator Theory: Advances and Applications, 4, Toeplitz Centennial, 1982, 211  crossref
    12. Martin Costabel, “Singular integral operators on curves with corners”, Integr equ oper theory, 3:3 (1980), 323  crossref  mathscinet  zmath
    13. A. V. Glebov, V. M. Deundyak, “Homotopic classification of noetherian systems of singular and bisingular integral operators with discontinuous coefficients”, Funct. Anal. Appl., 12:3 (1978), 222–224  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:620
    Russian version PDF:162
    English version PDF:49
    References:105
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025